# SDR AALA202108235865

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 25,683 hours, 9,909 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER T/O DURING POWER REDUCTION FROM TOGA TO CLIMB, LEFT ENGINE SURGED 4 TIMES AND THEN RETURNED TO NORMAL. THE SURGE WAS AUDIBLE AND NOTED ON LEFT EPR. MAINTENANCE ACCOMPLISHED TSM 71-00-00-810-808-A AND TASK CARDS 26T00031001 & 26L40071022. NO SURGES OR NOISE NOTED DURING HIGH POWER ASSURANCE TEST AND ALL ENGINE PARAMETERS WERE NORMAL PER AMM 71-00-00-710-013-C.
